Holomorphic Yang-Mills theory on compact Kähler manifolds
- Holomorphic Yang-Mills theory on compact Kähler manifolds
- PARK, JAE SUK
- Date Issued
- ELSEVIER SCIENCE BV
- We propose N=2 holomorphic Yang-Mills theory on compact Kähler manifolds and show that there exists a simple mapping from the N=2 topological Yang-Mills theory. It follows that intersection parings on the moduli space of Einstein-hermitianconnections can be determined by examining the small-coupling behavior of the N=2 holomorphic Yang-Mills theory. This paper is a higher-dimensional generalization of Witten's work on physical Yang-Mills theory in two dimensions.
- Article Type
- NUCLEAR PHYSICS B, vol. 423, no. 2-3, page. 559 - 579, 1994-07
- Files in This Item:
- There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.